# SDR DXTA2023071991270

- Difficulty date: July 19, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N429QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500486
- Aircraft time: 4,227 hours, 3,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6401359500
- Part serial: 006020
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT STARTED FLICKERING IN CRUISE ONE HR INTO THE FLIGHT.  DURING THE CHARGE PART OF TASK CARD TC·E50·33-1001 THE EMER LIGHTS WOULD NOT EXTINGUISH LN ARM. GAINED ACCESS TO BOTH #LAND #L BATTERIES AND TROUBELSHOT TO THE #L BATTERY. REMOVED ANO REPLACED THE #L BATTERY ALL OPS CHECKS SATISFACTORY. CLOSED ALL ACCESS. REF EMBSOS AMM 33·52·01 AND EMBSOS FIM 33-50-00
